# SDR AALA20160926002

- Difficulty date: September 14, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 31769717
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EXTERNAL LIGHT LENS FOUND LOOSE. LIGHT LENS REINSTALLED IAW AMM 33-51-04.
